MathSciNet Relay Station
MathSciNet bibliographic data
MR1998186 (2004h:35007) 35A20 (35B45 35B65 35H10 35H20)
Boiti, Chiara; Zanghirati, Luisa Global analytic regularity for non-linear second order operators on the torus. Proc. Amer. Math. Soc. 131 (2003), no. 12, 3783–3793 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement